MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PARACERVICAL/PUDENDAL BLK KIT

Medline Industries, LP MEDLINE; PARACERVICAL/PUDENDAL BLK KIT
Catalog Number DYNJRA9046
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the issue our provider is experiencing is that the needle will not progress all the way through the needle holder-it¿s stuck on something in the needle holder.".
 
Additional Manufacturer Narrative
The account reported that the needle will not progress all the way through the needle holder and that it is stuck on something in the needle holder; the customer also stated this was the 2nd experience with this issue and it is disconcerting to patients in the middle of an intimate, painful procedure.A sample consisting of twelve sealed kits was received, multiple kits were opened, the trumpet guides were inspected for defects and damage with none found, and the quincke spinal needle from the kit was used to test the trumpet guides.Upon placing the spinal needle into the trumpet guide, the needle advanced with no issue until it reached the exit tip, and multiple times the tip of the needle appeared to get stuck and not progress all the way through; the reported issue was confirmed.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PARACERVICAL/PUDENDAL BLK KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50948755
Report Number1417592-2026-54658
Device Sequence Number13167744
Product Code PVV
UDI-Device Identifier40195327338610
UDI-Public40195327338610
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA9046
Device Lot Number24DBE007
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown